| Model Number |
BL5423WV |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.Report 1 of 3 see 1920664-2017-00016, 00017.
Event or Problem Description
Customer is having issues with the cutter stopping during surgery.A replacement cutter was used to complete the procedure.The date of event is not available, and no product will be returned.